# SDR SWIA200719023

- Difficulty date: December 31, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 7,831 hours, 5,149 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Condition: Shorted
- Location: Cockpit Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6778 - FIRST OFFICERS YOKE MAP LIGHT IS INOP.  SECURED CHART HOLDER HARDWARE.  OPS CHECK GOOD.
